Double hypergeometric Lévy processes and self-similarity

Andreas Kyprianou, Juan Carlos Pardo, Matija Vidmar

Research output: Contribution to journalArticlepeer-review

1 Citation (SciVal)
21 Downloads (Pure)


Motivated by a recent paper of Budd, where a new family of positive self-similar Markov processes associated to stable processes appears, we introduce a new family of Lévy processes, called the double hypergeometric class, whose Wiener-Hopf factorisation is explicit, and as a result many functionals can be determined in closed form.
Original languageEnglish
Pages (from-to)254-273
Number of pages20
JournalJournal of Applied Probability
Issue number1
Early online date25 Feb 2021
Publication statusPublished - 31 Mar 2021


Dive into the research topics of 'Double hypergeometric Lévy processes and self-similarity'. Together they form a unique fingerprint.

Cite this